# SDR 2005UALA01464

- Difficulty date: December 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: 87UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 38,109 hours, 5,993 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG WIRING BURNED. NR 2 ENG IDG FEEDER CABLE TERMINAL LUGS FOUND CORRODED AT ENG DISCONNECT.  REPLACED LUGS.  ALSO FOUND GENERATOR FEEDER CABLE BURNED & CHAFED AT TERMINAL STRIP.  SPLICED IN 3 FT SECTION OF NR 2 CU WIRE. REPLACED FEEDER CABLE SEALS AND SUPPORTS.  RE-POTTED WHERE CABLE FEEDS THRU TOP OF J-BOX.  CABLE TERMINALS EXPERIENCE THERMAL DISTRESS WHEN CORRODED CONNECTIONS INCREASE CURRENT FLOW.  HIGHER TEMPERATURES CAUSE SEALS, POTTING & INSULATION TO OXIDIZE & DETERIORATE.
